HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Autoimmune encephalopathy after treatment of thymoma-associated myasthenia gravis.

AuthorsD Maher, V Fritz
JournalThe British journal of clinical practice (Br J Clin Pract) 1996 Oct-Nov Vol. 50 Issue 7 Pg. 406-7 ISSN: 0007-0947 [Print] ENGLAND
PMID9015919 (Publication Type: Case Reports, Journal Article)
Topics
  • Adult
  • Autoimmune Diseases (etiology)
  • Brain Diseases (etiology)
  • Humans
  • Male
  • Myasthenia Gravis (etiology)
  • Thymoma (complications)
  • Thymus Neoplasms (complications)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: